I am sorry that you are feeling so bad. A lot of us are having difficulties because of the change of seasons. The weather is getting crappy and cold and the daylight becomes less. It really effects us. Talk to the doc about
vitamin D3. It is something we all need this time of year.
I use to think about
others not caring about
me. I don't think that is the case. I think others are struggling too and they have their own problems. So we have to try extra hard to care about
ourselves and help ourselves.
I am glad that you have an appointment set up. I am sorry that it is so far off though. Call the office and let them know that if they have a cancelation that you would be more than happy to come in. I think that might get you in sooner. It is hard to wait so long. But the time does go by fast, so it will be here before you know it. It is just the waiting period in the meantime.
Be good to yourself. Treat yourself to a nice relaxing bath with some music and candles. And please accept (((((HUGS))))) from all of us. I know it is only words on a screen, but the thought is there.
I forgot, your title had something to do with "withdrawal", what medication are you on for depression that you are withdrawing from???
Take care hon. Keep posting.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies